# SDR AALA202112136219

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 30,802 hours, 12,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN ENTRY SLIDE PRESSURE VIEWING WINDOW MISSING ON DOOR 4R. REPOSITIONED DOOR SLIDE PRESSURE VIEWING WINDOW AT 4R IAW AMM 25-62-50, OPS CHECK GOOD.
